Jump to content
  • Sign Up
0
rgarton

Glutened By Prescription Products?!

Rate this topic

Recommended Posts

Sorry i can't seem to find much on here about this but i ate a glutafin pizza base which is part of my prescription and i now have a big belly ache and i had a very small Bm with lots of mucus about 2-3 hours after eating. Felt sick, tired, got a headache and felt hot and cold all over, my usual glutened symptoms. Has anoyone else had problems with the codex wheat stuff? I thought it would be fine?!?! I am a super sensi celiac by the way.

Love to hear your thoughts and experiences.

Share this post


Link to post
Share on other sites

I personally have never tried any products that use Codex but I have read of quite a few folks that have had an issue with it. With you being 'a super sensitive' celiac IMHO it would not be something your body will tolerate.

Share this post


Link to post
Share on other sites

Similarly I can't tolerate "glutino" products. The effects don't last as long as other cross contamination episodes, but its still intense while it lasts. Thus my credo is to just avoid it and anything else with similar properties.

Bea

Share this post


Link to post
Share on other sites

If you're super sensitive, I'm sure the Codex products will NOT work for you at all.

richard

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×